Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mash on uper chest and Neck
Nov 18, 2004

I am on videx,zerit and Kaletra. i just started Kaletra 4 months ago. I have developed a rash on my uper chest and neck. The doctor had me stop all Meds for Two weeks to see if the meds were causing it. The Rash did not go away. It got a little better but didn't go away. Any suggestions?

Response from Dr. Henry

I use little Zerit and Videx together due to excessive risk for pancreatitis and peripheral neuropathy. Rash in that area is often due to folliculitis or some contact sensitivity. Immune reconstitution can cause flare-up of skin conditions. I usually treat through those problems and get the help of a dermalogist to pinpoint the cause and try to more specifically alleviate the symptoms. KH



Previous
Neuropathy
Next
Second pregnancy worries

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement